The linear programming approach to deterministic optimal control problems

Volume 24 / 1996

Daniel Hernández-Hernández, Onésimo Hernández-Lerma, Michael Taksar Applicationes Mathematicae 24 (1996), 17-33 DOI: 10.4064/am-24-1-17-33


Given a deterministic optimal control problem (OCP) with value function, say $J^*$, we introduce a linear program $(P)$ and its dual $(P^*)$ whose values satisfy $\sup(P^*) \leq\inf(P)\leq J^*(t,x)$. Then we give conditions under which (i) there is no duality gap


  • Daniel Hernández-Hernández
  • Onésimo Hernández-Lerma
  • Michael Taksar

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image